MAUDE Adverse Event Report: MICROVENTION, INC. LVIS EVO; INTRALUMINAL STENT

MICROVENTION, INC. LVIS EVO; INTRALUMINAL STENT
Model Number LEV2522-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Stenosis (2263); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 03/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The stent was implanted in the patient and not returned for analysis.The event as described could not be confirmed.The instructions for use (ifu) identifies neurologic insufficiencies including stroke as a possible complication associated with use of the device.H3 other text : implanted in patient.
 
Event or Problem Description
It was reported that a patient that had a stent implanted in the mca bifurcation weeks prior presented with a m2 segment stroke.The stent had stenosis and thrombus.A balloon could not be inserted into the catheter for angioplasty due to stenosis.It was possible to aspirate thrombus at the proximal part of the stent.The patient has core infarct and left-sided weakness.

Brand Name
LVIS EVO
Common Device Name
INTRALUMINAL STENT
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19218654
Report Number2032493-2024-00342
Device Sequence Number20568386
Product Code QCA
UDI-Device Identifier00842429117767
UDI-Public(01)00842429117767(11)231025(17)260930(10)0000446323
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P170013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberLEV2522-PMA
Device Lot Number0000446323
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient SexUnknown